Repository of Research and Investigative Information

Repository of Research and Investigative Information

Ilam University of Medical Sciences

Concurrent hand and penile gangrene following prolongedwarfarin use; a case report

Wed Dec 7 07:16:16 2022

(2019) Concurrent hand and penile gangrene following prolongedwarfarin use; a case report. Archives of Academic Emergency Medicine. ISSN 26454904 (ISSN)

Full text not available from this repository.

Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

Warfarin induced skin necrosis (WISN) is a rare but important side effect of warfarin. Early diagnosis may lessen the amount of permanent tissue damage and can prevent progression to full thickness skin necrosis. So, physicians should be aware of such a complication. Screening for protein C or S or anti-thrombin deficiencies, or presence of anti-phospholipid antibodies before beginning warfarin therapy, could be helpful to avoid high levels of international normalized ratio (INR). Here, we report a 54-year-old man who presented to the emergency department with acral and penile gangrene following prolonged use of warfarin. © (2017) Shahid Beheshti University of Medical Sciences.

Item Type: Article
Creators:
CreatorsEmail
Mahdizadeh, F.UNSPECIFIED
Safari, S.UNSPECIFIED
Keywords: Anticoagulants Extremities Gangrene Necrosis Penile diseases Warfarin antivitamin K cefazolin fresh frozen plasma adult adverse outcome Article cachexia case report clinical article clinical feature deep vein thrombosis drug use edema follow up hand disease hand gangrene hematoma human leg edema male middle aged penile gangrene penis amputation penis disease scrotum disorder scrotum edema testicular hematoma testis disease
Divisions:
Journal or Publication Title: Archives of Academic Emergency Medicine
Journal Index: Scopus
Volume: 7
Number: 1
ISSN: 26454904 (ISSN)
Depositing User: مهندس مهدی شریفی
URI: http://eprints.medilam.ac.ir/id/eprint/3168

Actions (login required)

View Item View Item